MathSciNet Relay Station
MathSciNet bibliographic data
MR1814119 54C65 (46B10 54B20)
Gutev, Valentin; Nedev, Stoyan Continuous selections and reflexive Banach spaces. Proc. Amer. Math. Soc. 129 (2001), no. 6, 1853–1860.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement